# SDR MASA200400701

- Difficulty date: December 16, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 10,143 hours, 10,007 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2965 FROM CLT TO GSP REPORTED SMOKE IN THE FLIGHT DECK AND CABIN AND NR 1 ENGINE HAD EVIDENCE OF AN OIL LEAK.  MAINTENANCE RAN ENGINE AND FOUND THE NR 1 PACK CAUSING THE SMOKE AND WAS PLACED ON MEL.  MAINTENANCE FOUND NO ENGINE OIL LEAKS DURING ENGINE RUN.  12/17 REPLACED CARBON SEAL.
